# SDR SIMA20190811008

- Difficulty date: August 11, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 7,496 hours, 4,860 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENHACED WINGTIP SPAR 1 ATTACHMENT FITTING CRACKED. TRANSFERRED TO NRTC E732621. C/A-R&R LT ENHANCED WINGTIP SPAR 1 ATTACHMENT FITTING IAW ERS-EJ-57MR-1151 01 PART A.
